Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Having pain in back, kidney, leg and head. Feeling tired, dizzy and thirsty. Worrisome

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
hi have a dull ache in my back kidney leg and head and tired dizy and thirsty for over 2 weeks
Posted Mon, 22 Oct 2012 in General Health
Answered by Dr. Jasvinder Singh 1 hour later
Thanks for posting your query.

The symptom of excessive thirst if due to polydipsia which is usually due to diabetes mellitus and diabetes insipidus. Excessive loss of water and salt (possibly due to not drinking enough water, profuse sweating, diarrhea, or vomiting) may also cause polydipsia.

Get your blood sugar levels checked and HBA1c test done to confirm the status of your blood sugar levels. To completely rule out diabetes insipidus, you can get water deprivation test and urine analysis done. This test helps determine the cause of diabetes insipidus. For the pain in the kidney area, get an ultrasound lumbar region and kidney function tests to rule out any kidney stones.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Please accept my answer in case you have no follow up query.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor